# SDR UIEA2021021500312

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,617 hours, 20,674 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE CYCLES OPEN THEN CLOSES DURING CRUISE FLT EVERY 9 MIN IN AUTO NR 2 AND EVERY 2 TO 3 MIN IN AUTO NR 1.  PERFORMED BITE TEST OF THE CABIN PRESSURE CONTROLLER.  NO FAULTS ON NR 2.  NR 1 FAULTS WITH AC POWER OFF.  PERFORMED ENGINE RUN TO ENSURE PRSOV IS NOT CAUSING PRESSURIZATION ISSUES BY MEANS OF BLEED AIR.  FOUND BLEED AIR PRESSURE TO BE STABLE WITH VARYING CABIN PRESSURE.  LOG PAGE 1303786:THEN PERFORMED THE OPERATION OF THE OUTFLOW VALVE (WITHOUT PRESSURIZING).  FOUND THE DOOR TO BE OPERATING SMOOTHLY.  THEN PERFORMED BITE OF CABIN PRESSURIZATION MODULE. AC POWER FAIL ON AUTO 1.  AUTO 2 NORMAL. OG PAGE 1303787: REMOVED AND REPLACED RELAYS K211 AND K716 PER ACTION PLAN 19115 (OFF PART: PN BACR13CE2, NSN).  PERFORMED OPS CHECK OF OUTFLOW VALVE REF AMM 21-31-05.  OPS CHK GOOD.  ALSO PERFORMED BITE TEST OF AUTO CABIN PRESSURE CONTROLLERS 1 AND 2.  NO FAULTS NOTED REF AMM 21-31-01.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL IAW AMM 21-31-01. OPS CK GOOD.
